# SDR SWAA2024072515996

- Difficulty date: July 24, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 59,634 hours, 35,929 cycles
- System (JASC): 5240 · Service Doors
- Part: Isolator
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE AFT TOP ISOLATOR BRACKET IS BROKEN.<[01] R&R FWD SERVICE DOOR SLIDE AFT TOP ISOLATOR IAW SRM 51-40-02;
